Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 112, NWS Albuquerque, NM

June 5, 2015Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2015, 4:17 PM MDT for Union County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2015, 4:17 PM MDT (22:17 UTC)
Expired
Jun 5, 2015, 5:00 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Cannon AFB radar (KFDX), 206 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-491 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:21 PM MDT, 56 minutes earlier.

Area forecast discussion, Jun 5, 3:21 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT FRI JUN 5 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE LAND OF
ENCHANTMENT TONIGHT THROUGH SATURDAY. A FEW STRONG OR SEVERE
STORMS WILL BE POSSIBLE BOTH TODAY AND SATURDAY ACROSS THE EASTERN
PLAINS. BY SUNDAY...DRIER AIR WILL START TO HAVE AN IMPACT ON
PRECIPITATION CHANCES...LIMITING THEM TO THE EASTERN PLAINS. A
PAIR OF BACK DOOR COLD FRONTS WILL MOVE INTO NORTHEAST NEW MEXICO
MONDAY AND TUESDAY...KEEPING PRECIPITATION CHANCES ELEVATED.
MEANWHILE THE REST OF THE AREA SHOULD SEE LESS CONVECTION. ANOTHER
UPPER LEVEL TROUGH SHIFTING OVER THE STATE MID WEEK SHOULD BRING
SOME MOISTURE REMNANTS FROM HURRICANE BLANCA INTO THE
STATE...INCREASE PRECIPITATION CHANCES ONCE AGAIN.

&&

.DISCUSSION...
ABUNDANT MOISTURE FROM FORMERLY HURCN ANDRES HAS MOVED INTO
WESTERN NM WITH PWATS APPROACHING 200 PERCENT OF NORMAL FOR EARLY
JUNE. ADDITIONALLY...GULF MOISTURE/DRYLINE HAD PUSHED BACK
WESTWARD TO THE CENTRAL MOUNTAIN CHAIN THIS MORNING. THE DRYLINE
HAS MIXED BACK EASTWARD SLIGHTLY...AND SHOWERS AND THUNDERSTORMS
ARE CURRENTLY DEVELOPING ALONG IT FROM NEAR RATON...TO LAS
VEGAS...TO RUIDOSO. CAPE VALUES ALONG AND EAST OF THE DRYLINE ARE
GENERALLY BETWEEN 1000 AND 2000 J/KG AND THERE ARE ENOUGH BREAKS
IN THE CLOUDS FOR SOME CONTINUED HEATING THIS AFTERNOON. A FEW
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL BEING THE MAIN
THREAT. ACROSS THE WEST...SHOWERS AND A FEW EMBEDDED THUNDERSTORMS
CONTINUE...AND MAY MOVE INTO THE RIO GRANDE VALLEY EARLY THIS
EVENING.

BY SATURDAY...DRIER AIR WILL MOVE INTO SOUTHWESTERN PORTIONS OF
THE CWA...BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE NORTH AND AREAS GENERALLY FROM THE RIO GRANDE VALLEY
EASTWARD. NOT OUT OF THE QUESTION THAT A FEW STRONG...OR PERHAPS
SEVERE... STORMS MAY DEVELOP ONCE AGAIN...BUT ABUNDANT CLOUD COVER
SHOULD LIMIT THE INSTABILITY A BIT AS HIGHER LEVEL MOISTURE FROM
HURRICANE BLANCA IS PULLED NORTHWARD.

DRIER AIR LOOKS TO INVADE THE STATE A BIT FURTHER ON SUNDAY...AND
MODELS ARE TRENDING DOWNWARD WITH PRECIPITATION CHANCES. THE
STORMS THAT DO DEVELOP...WILL FAVOR AREAS ALONG AND EASTWARD OF
THE CENTRAL MTN CHAIN. AGAIN...A FEW STRONG/SEVERE STORMS ARE
POSSIBLE.

THE REMNANTS OF HURRICANE BLANCA LOOK TO MOVE NORTHWARD INTO
ARIZONA AND SOCAL EARLY NEXT WEEK AS THE UPPER LEVEL RIDGE BUILDS
WESTWARD OVER NEW/OLD MEXICO. THUS...RAIN CHANCES LOOK TO BE
DIMINISHING OVER NM...AT LEAST THAT WERE IN ASSOCIATION WITH
BLANCAS REMNANTS. A BACK DOOR COLD FRONT ON MONDAY AND ANOTHER ON
TUESDAY SHOULD FAVOR STORM FORMATION ACROSS THE NE.

THE NEXT TROUGH LOOKS TO MOVE ACROSS THE DESERT SOUTHWEST MID
WEEK. AHEAD OF THE SYSTEM...SOME MOISTURE FROM BLANCA WILL REMAIN
PRESENT AND AS THE TROUGH SHIFTS EASTWARD INTO NM LATE WED AND
THURS...THAT MOISTURE COMBINED WITH LIFT AHEAD OF THE TROUGH
SHOULD ALLOW FOR AN INCREASE IN PRECIPITATION CHANCES ONCE AGAIN.

34

&&

.FIRE WEATHER...
MOISTURE WILL CONTINUE TO FLOW NORTHWARD OVER THE AREA DURING THE
NEXT 24 HRS. HUMIDITY VALUES WILL INCREASE AND TEMPS WILL COOL
BACK TO NEAR IF NOT SLIGHTLY BELOW NORMAL SATURDAY. WETTING RAIN
WILL BE COMMON.

A DRIER AIRMASS WILL BEGIN TO PUSH INTO WESTERN AREAS ON SUNDAY AND
LESSEN THE SHOWER AND THUNDERSTORM COVERAGE. WETTING RAIN POTENTIAL
WILL BE MUCH LESS. TEMPERATURES SHOULD WARM SLIGHTLY AND REMAIN NEAR
NORMAL. TEEN HUMIDITY READINGS ARE EXPECTED ACROSS THE WESTERN
LOWLANDS. GUSTY SOUTHWEST WINDS ARE EXPECTED DUE TO THE PACIFIC
TROUGH WASHING OUT OVER THE INTERIOR WEST.

A BACK DOOR COLD FRONT IS STILL PROJECTED TO IMPACT NE AREAS SUNDAY
NIGHT AND CONTINUE INTO MONDAY. WETTING RAIN WILL BE POSSIBLE. THE
NAM/GFS AND ECMWF MODELS SHOW THIS FEATURE AND HAVE BEEN SHOWING IT
FOR THE PAST SEVERAL DAYS THUS CONFIDENCE IS PRETTY DECENT.
OTHERWISE...THE DRIER AIR WILL ENTRAIN FURTHER EAST. COOLER THAN
NORMAL TEMPERATURES EXPECTED ACROSS THE EASTERN HALF WHILE NEAR
NORMAL TEMPS WOULD BE FOUND ACROSS THE WEST. RH LEVELS WOULD CLIMB
NEAR THE SURFACE ACROSS THE ENTIRE AREA.

SOME OF HURRICANE BLANCAS MOISTURE WILL FLOW INTO THE AREA FROM THE
SOUTH NEXT WEEK. THE BIG QUESTION IS HOW MUCH AND WHEN. WESTERN
AREAS SHOULD SEE SHOWER/THUNDERSTORM CHANCES INCREASE AS THE WEEK
PROGRESSES. RIGHT NOW...THE FULL IMPACT DOESNT COME UNTIL THE LATTER
HALF OF THE WEEK BUT THE MODELS HAVE BEEN JUMPING AROUND A BIT.
EITHER WAY...NEXT WEEK DOESNT APPEAR TO BE CRITICAL IN TERMS OF LOW
HUMIDITY/STRONG WIND AND HIGH HAINES VALUES. MORE AFTERNOON CLOUD
COVER AND NEAR NORMAL TEMPERATURES. CONFIDENCE IS PRETTY HIGH FOR
THAT SCENARIO. THE WETTING SCENARIO AND WHERE IS A BIT MORE
UNCERTAIN.

50

&&

.AVIATION...
18Z TAF CYCLE
ABUNDANT MOISTURE WILL CONTINUE TO FLOW NORTHWARD AHEAD OF A
PACIFIC LOW. SCATTERED TO NUMEROUS SH/TS WILL DEVELOP AS THE DAY
PROGRESSES. IMPACTS ARE LIKELY AT ALL OF THE TERMINAL SITES. IT
DOESNT APPEAR MVFR CIGS/VIS WOULD OCCUR WITH THE ACTIVITY
ALTHOUGH CANT RULE IT OUT FOR A SHORT DURATION. OCCNL MTN TOP
OBSCD EXPECTED. GUSTY WINDS WOULD ALSO BE ASSOCIATED WITH SOME OF
THE ACTIVITY AND MOST LIKELY AT AEG/ABQ/SAF. SOME OF THE ACTIVITY
WILL LESSEN MID/LATE EVENING. THE BEST CHANCE OF OVERNIGHT
ACTIVITY WILL BE ACROSS THE FOUR CORNERS REGION.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  79  53  82 /  70  60  40   5
DULCE...........................  45  74  43  77 /  70  70  60  10
CUBA............................  50  74  48  77 /  60  60  40  10
GALLUP..........................  49  78  44  80 /  60  50  20   5
EL MORRO........................  49  76  45  79 /  60  40  30  10
GRANTS..........................  49  80  46  82 /  50  40  20   5
QUEMADO.........................  52  78  49  80 /  40  20  20   5
GLENWOOD........................  52  85  48  85 /  30  10  10   5
CHAMA...........................  44  70  43  74 /  70  70  50  10
LOS ALAMOS......................  56  76  54  77 /  60  50  60  20
PECOS...........................  53  75  51  77 /  50  60  60  30
CERRO/QUESTA....................  49  72  46  73 /  50  50  50  30
RED RIVER.......................  44  63  42  66 /  60  60  70  40
ANGEL FIRE......................  44  67  43  69 /  60  70  70  40
TAOS............................  48  77  46  77 /  50  50  50  20
MORA............................  50  72  48  74 /  60  70  60  40
ESPANOLA........................  53  82  52  83 /  50  50  50   5
SANTA FE........................  56  78  54  80 /  50  60  60  20
SANTA FE AIRPORT................  55  82  53  84 /  40  40  40  10
ALBUQUERQUE FOOTHILLS...........  61  84  60  86 /  40  30  40   5
ALBUQUERQUE HEIGHTS.............  63  86  62  88 /  30  20  30   5
ALBUQUERQUE VALLEY..............  60  87  59  89 /  30  20  30   5
ALBUQUERQUE WEST MESA...........  62  86  60  89 /  30  20  30   5
LOS LUNAS.......................  59  87  58  88 /  30  20  20   5
RIO RANCHO......................  61  86  59  88 /  30  20  30   5
SOCORRO.........................  61  90  59  91 /  20  10  20   5
SANDIA PARK/CEDAR CREST.........  55  80  55  81 /  40  40  40  10
TIJERAS.........................  58  83  57  84 /  40  30  40  10
MORIARTY/ESTANCIA...............  49  81  49  82 /  40  30  40  30
CLINES CORNERS..................  54  79  53  80 /  40  40  50  30
GRAN QUIVIRA....................  57  82  57  82 /  30  30  40  30
CARRIZOZO.......................  58  85  58  84 /  30  30  40  20
RUIDOSO.........................  53  78  52  78 /  40  50  40  30
CAPULIN.........................  55  75  53  77 /  50  50  30  30
RATON...........................  53  81  51  81 /  40  60  30  30
SPRINGER........................  54  80  51  81 /  50  60  40  30
LAS VEGAS.......................  51  76  49  79 /  50  50  50  30
CLAYTON.........................  62  83  60  85 /  30  20  20  30
ROY.............................  57  79  55  80 /  50  50  40  30
CONCHAS.........................  63  86  60  87 /  40  40  30  30
SANTA ROSA......................  62  85  59  87 /  40  40  30  30
TUCUMCARI.......................  62  88  62  91 /  30  30  20  30
CLOVIS..........................  60  85  59  86 /  20  20  10  30
PORTALES........................  61  86  61  88 /  20  10  10  30
FORT SUMNER.....................  63  85  62  87 /  50  30  20  30
ROSWELL.........................  64  89  63  90 /  30  30  20  30
PICACHO.........................  57  85  56  86 /  30  40  30  30
ELK.............................  57  80  57  80 /  30  40  40  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Jun 5, 6:12 AM MDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 AM MDT FRI JUN 5 2015

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
612 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
EAST CENTRAL AND NORTHEAST NEW MEXICO MAINLY NEAR AND EAST OF A
LINE FROM RATON TO SANTA ROSA FROM MID AFTERNOON THROUGH MID
EVENING. THE MAIN THREATS SHOULD BE STRONG GUSTY WINDS AND
LARGE HAIL. ALSO...A STRONG STORM OR TWO IS POSSIBLE IN FAR
NORTHWEST NEW MEXICO WITH SMALL HAIL AND GUSTY WINDS THE MAIN
RISKS.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON
INTO THE EVENING...ESPECIALLY ACROSS EAST CENTRAL AND NORTHEAST
NEW MEXICO...PRIMARILY WEST OF A LINE FROM CLAYTON TO MELROSE
TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
MOST OF NORTH AND CENTRAL NEW MEXICO SATURDAY AFTERNOON AND
EVENING...ALSO THE EAST HALF OF NEW MEXICO SUNDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL AGAIN BE STRONG WINDS AND HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY...SATURDAY AND SUNDAY
AFTERNOON AND EVENING FOR MAINLY THE EAST HALF OF NEW MEXICO FOR
MAINLY THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM WINDS.

43

In the hours before

Special weather statement, Jun 5, 1:43 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT FRI JUN 5 2015

NMZ526-052015-
SOUTH CENTRAL MOUNTAINS-
143 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 215
PM MDT...

AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SMOKEY BEAR HISTORICAL PARK...OR 17 MILES
NORTHEAST OF RUIDOSO...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPITAN...SMOKEY BEAR HISTORICAL PARK...ENCINOSO...FORT STANTON AND
ANGUS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3352 10568 3379 10565 3375 10546 3373 10546
      3373 10543 3371 10542 3372 10540 3374 10539
      3373 10536 3371 10536 3370 10532 3347 10547
TIME...MOT...LOC 1942Z 194DEG 12KT 3357 10556

34
Special weather statement, Jun 5, 2:20 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT FRI JUN 5 2015

NMZ528-052100-
FAR NORTHEAST HIGHLANDS-
220 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLFAX COUNTY...

AT 219 PM MDT...A STRONG THUNDERSTORM WAS NEAR MAXWELL...OR 12 MILES
NORTH OF SPRINGER...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAXWELL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 434.

OTHER LOCATIONS IN THE WARNING INCLUDE MAXWELL NATIONAL WILDLIFE
REFUGE.

LAT...LON 3649 10441 3645 10468 3657 10475 3673 10460
      3674 10457 3674 10455
TIME...MOT...LOC 2019Z 219DEG 15KT 3655 10464

50
Special weather statement, Jun 5, 2:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT FRI JUN 5 2015

NMZ529-052130-
NORTHEAST HIGHLANDS-
247 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SAN MIGUEL
COUNTY...

AT 247 PM MDT...A STRONG THUNDERSTORM WAS OVER RIBERA...OR 17 MILES
SOUTHWEST OF LAS VEGAS...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIBERA...TECOLOTE...OJITOS FRIOS AND CHAPELLE.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 321 AND 338.

LAT...LON 3530 10518 3531 10548 3540 10550 3547 10544
      3544 10541 3544 10537 3547 10537 3549 10540
      3551 10540 3553 10536 3556 10535 3558 10531
      3558 10529
TIME...MOT...LOC 2047Z 239DEG 14KT 3539 10541

50
Special weather statement, Jun 5, 2:56 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT FRI JUN 5 2015

NMZ539-540-052130-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
256 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LINCOLN COUNTY...

AT 256 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF TINNIE...
OR 24 MILES EAST OF RUIDOSO...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PICACHO...TINNIE AND SUNSET.

LAT...LON 3307 10532 3333 10532 3348 10506 3309 10497
TIME...MOT...LOC 2056Z 264DEG 21KT 3323 10528

50
Local storm report, Jun 5, 3:34 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             4 W MAXWELL             36.54N 104.61W
06/05/2015  M1.00 INCH       COLFAX             NM   OTHER FEDERAL

&&

EVENT NUMBER ABQ1502254

CML
Local storm report, Jun 5, 3:51 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             40 N SPRINGER           36.95N 104.59W
06/05/2015  M1.00 INCH       COLFAX             NM   DEPT OF HIGHWAYS

0346 PM     HAIL             40 N SPRINGER           36.95N 104.59W
06/05/2015  M1.00 INCH       COLFAX             NM   DEPT OF HIGHWAYS

&&

EVENT NUMBER ABQ1502255
EVENT NUMBER ABQ1502256

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:07 PM MDTSpecial Weather StatementABQQuay23 min
Jun 4, 6:26 PM MDTSpecial Weather StatementABQCurry34 min
Jun 4, 6:55 PM MDTSpecial Weather StatementABQChaves35 min
Jun 4, 7:14 PM MDTSevere Thunderstorm WarningABQChaves9 min
Jun 4, 8:39 PM MDTSevere Thunderstorm WarningABQDe Baca51 min
Jun 4, 8:40 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt50 min
Jun 4, 8:42 PM MDTSpecial Weather StatementABQCurry33 min
Jun 4, 8:49 PM MDTSpecial Weather StatementABQ26 min
Jun 4, 9:12 PM MDTSevere Thunderstorm WarningABQDe Baca48 min
Jun 4, 9:18 PM MDTAreal Flood AdvisoryABQDe Baca, Quay, Roosevelt3 hr
Jun 4, 9:45 PM MDTSpecial Weather StatementABQQuay30 min
Jun 5, 1:43 PM MDTSpecial Weather StatementABQLincoln32 min
Jun 5, 1:47 PM MDTSevere Thunderstorm WarningABQLincoln23 min
Jun 5, 2:20 PM MDTSpecial Weather StatementABQColfax40 min
Jun 5, 2:24 PM MDTSevere Thunderstorm WarningABQColfax51 min
Jun 5, 2:47 PM MDTSpecial Weather StatementABQSan Miguel43 min
Jun 5, 2:56 PM MDTSpecial Weather StatementABQ34 min
Jun 5, 3:03 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln42 min
Jun 5, 3:05 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jun 5, 3:42 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln25 min
Jun 5, 4:20 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 5, 4:22 PM MDTSpecial Weather StatementABQChaves38 min
Jun 5, 4:26 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 5, 4:39 PM MDTSevere Thunderstorm WarningABQChaves40 min
Jun 5, 4:49 PM MDTSpecial Weather StatementABQQuay26 min
Jun 5, 4:52 PM MDTSpecial Weather StatementABQHarding38 min
Jun 5, 5:05 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 5, 5:15 PM MDTSpecial Weather StatementABQChaves30 min
Jun 5, 5:20 PM MDTSpecial Weather StatementABQHarding25 min
Jun 5, 5:23 PM MDTSpecial Weather StatementABQCibola37 min
Jun 5, 5:25 PM MDTSpecial Weather StatementABQDe Baca35 min
Jun 5, 5:44 PM MDTSpecial Weather StatementABQUnion31 min
Jun 5, 5:47 PM MDTSpecial Weather StatementABQCibola28 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.